# SDR RAIA2009102300005

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,907 hours, 23,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT4157
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE ONE OF THE EMERGENCY EXIT SIGNS WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INVERTER FOR THE INOPERATIVE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
